# SDR AMTA200600297

- Difficulty date: April 28, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CONTROL LIGHT ON AFTER ENGINE START.  PERFORMED BITE CK IAW FIM.  FOUND TBV DISAGREE.  IAW FIM, FAULT NO LONGER ACTIVE.  OK FOR SERVICE.  (K)
